# SDR N6WA20120904

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 24,295 hours, 17,302 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 CEILING EMEGENCY LIGHT INOPERATIVE.  R & R EMERGENCY POWER SUPPLY UNIT, IAW AMM 33-51-17, OP'S CHECKED GOOD AT THIS TIME.
